# SDR SCNA97266

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FUSELAGE SKIN WAS FOUND DENTED BEYOND LIMITS AT STATION 294, STRINGER 21R.  CUT OUT DENT, FABRICATED AND INSTALLED REPAIR DOUBLER IAW B727 SRM 51-20-2, 53-30-3, AND 53-10-3 FIGURE 1.
